... time is it from the medication i am on or is it another disorder
Sertraline - I have bipolar adhd and other disorders I always feel lost and I forget stuff all the?
- 16 Feb 2010 by todd conlon
- 9 August 2012
- depression, bipolar disorder, post traumatic stress disorder, panic disorder, attention-deficit hyperactivity disorder (adhd), sertraline, anxiety and stress
I was just curious as to what other disorders you have and what else you may be taking because Zoloft has been known to cause confusion, but that's usually in geriatric patients. Also, Zoloft is good for a host of other problems (obsessive-compulsive disorder, posttraumatic stress disorder, social anxiety, major depressive disorder, and panic disorder), but it's not prescribed for bibolar disorder or adhd. Are you taking it for a different reason and, if so, what other meds might you be on? If ya list those, maybe I can help you narrow down which one(s) may be causing you to have problems with your memory.
What type of doctor prescribed the sertraline? Are you taking any other meds along with it?
When I first started taking meds for Bipolar-Depression and was just on an anti-depressant it made things way worse for me. It sounds like you need to work more with a doctor on finding the right way to treat your disorders.
It also sounds to me like you may not need all those different labels. A lot of the disorders you mentioned have similar characteristics and depending on what symptoms are more prominent, you may be able to narrow it down. That way you can treat the right disorder rather than trying to treat all of those different disorders with one med.
I have a lot i can share with you with my experience if you're interested.
This sounds familar. Try to get on one medicine to see where the side effects are coming from. If you've always been forgetful, there is no need to add to your confusion by adding a truckload of different medicines that can cause more of the same. Easy for me to say... check with the dr. If he's the real deal he will get it. Sometimes the medicines echo the problem or make it worse. You need to focus in on how you are feeling.. Sometimes one antipsychotic (major tranquilizer) can alleviate your symptoms without taking away your functionality.
I had the very same problems with sertraline wen I was put on it and at that time also had severe anxiety and panic attacks which was a problem I hadn't ever had until taking this medication. It also made me feel 'high' 4 want of a better word. I reported this to my gp and was told he didn't think it was a common problem and hadn't heard of it before!! I am not taking sertraline anymore but thank u so much 4 ur question as it now tells me my gp had limited knowledge or was just plain incompetent but also tells me it wasn't my imagination or a one off! I have since got a new gp and psychiatric nurse as I have moved 140 miles. I'm now on lithium which still has side effects but not as bad as sertraline. Good luck hun and I hope your situation improves. Hope this helped even a little bit. Btw I'm in the uk and also have a host of other probs too. Until I read yours I didn't realise there were more groups for these symptoms also. Thank you again :÷)
i'm on sertaline as well , but i didn't realize that maybe that was causing my forgetting things too. i'm not sure about feeling lost, but i'm still drepressed on it, so i'm coming off it on my own, and i don't think that that medication is for bipolar, cuz i 'm not bipolar, just depressed and suicidal. wow, how much do u take, and what is bipolar?
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2010 • 3 answers
Updated 5 Aug 2013 • 4 answers
Updated 26 May 2015 • 3 answers
Updated 15 Jun 2015 • 2 answers
Updated 30 Dec 2016 • 1 answer